WE SHIP DAILY FROM ADELAIDE SOUTH AUSTRALIA - CLIENTS ARE REPORTING DELAYED DELIVERY BY AUSTRALIA POST DUE TO COVID RESTRICTIONS, FOR URGENT ITEMS PLEASE SELECT EXPRESS DELIVERY WHEN COMPLETING CHECKOUT

140x Fexorelief + 24x Cold & Flu BlackFriday Promtion

140x Fexorelief + 24x Cold & Flu BlackFriday Promtion

Vendor
Allied Pharmacy Group Pty Ltd
Regular price
$42.99
Sale price
$42.99
Regular price
Sold out
Unit price
per 

Black Friday Combo

FEXORELIEF 180 - Fexofenadine (Generic Telfast Alternate)
Product Description & Features

Indicated for the relief of symptoms of:

  • Itchy skin rash/hives (Urticaria)
  • Allergy related swelling
  • Hives related swelling
  • Itchy skin rash
  • Hayfever:
  • Sneezing
  • Itchy and runny nose
  • Itchy throat
  • Itchy and watery eyes

Fast-acting. Non-drowsy antihistamine. 24 hour relief

Does not contain sucrose, gluten or lactose

Ingredients/Material

Each tablet contains 180mg of Fexofenadine Hydrochloride

Directions For Use

 Adults and children 12 years and over:

  • 1 tablet once daily, if required.

Warnings and Disclaimers

THIS MEDICATION MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE USE.  PLEASE MESSAGE US IF YOU ARE UNSURE ABOUT THE PRODUCT.  A QUALIFIED PHARMACIST WILL ANSWER YOUR QUERY.

ALWAYS READ THE LABEL AND FOLLOW DIRECTIONS FOR USE. IF SYMPTOMS PERSIST TALK TO YOUR HEALTHCARE PROFESSIONAL. 

Not recommended for children under 12 years of age.

Do not use if foil is tampered. 

If you are pregnant or breastfeeding, speak to your doctor or pharmacist before taking this medicine.   


PHARMACY ACTION COLD & FLU RELIEF DAY & NIGHT PE

Medicine Information

Each DAY Tablet Contains
Active Ingredient                                           Purpose
Paracetamol 500mg                                     Analgesic
Phenylephrine hydrochloride 5mg               Decongestant

Each NIGHT Tablet Contains
Active Ingredient                                           Purpose

Paracetamol 500mg                                     Analgesic
Phenylephrine hydrochloride 5mg                Decongestant
Chlorphenamine maleate 2mg                     Antihistimine

What this medicine is used for:
Pharmacy Action Cold & Flu Relief Day & Night PE tablets provide temporary relief from the following cold and flu symptoms: 
Nasal congestion, sinus pain, runny nose, headache and body aches and pains.
Reduces fever
The night tablet also provides relief from sneezing and watery eyes.  Relief from symptoms allows rest.

ASK YOUR DOCTOR OR PHARMACIST BEFORE USE
- If you are taking other products containing paracetamol
- If you are pregnant or likely to become pregnant
- If you have high blood pressure or heart problems
- If you are taking anti-depressant medication.

This product may cause sleeplessness. The night time medication may cause drowsiness.  If affected do not drive a vehicle or operate machinery. 
Avoid alcohol.

Directions For Use

Adults and Children over 12 years:    Take 2 White Tablets  in the morning and afternoon if required.  Take 2 pink Night tablets at night before sleep if required.  Dose
may be repeated after 4-6 hours if required.
- Do not take the Night tablets within 4 hours of taking the Day tablets.
- Do not exceed 6 Day tablets and 2 Night tablets in 24 hours
- Do not give to children under 12 years of age.

Keep to the recommended dose.  Do not take this medicine for longer than 48 hours at a time (children and adolescents) or a few days at a time (adults) unless advised by a doctor.

KEEP TO THE RECOMMENDED DOSE
Warnings and Disclaimers


If an overdose is taken or suspected, ring the Poisons Information Center (Australia 131 126) or go to the hospital immediately
even if you feel well because of the risk of delayed serious liver damage.

 

Shipping

This item will be flat packed for free shipping anywhere in Oz.  If you do not want these items flat packed, please select express post or satchel post at checkout.